LA-Noetherian in a Generalized LA-Ring

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-49 Number-5
Year of Publication : 2017
Authors : Md. Helal Ahmed
  10.14445/22315373/IJMTT-V49P545

MLA

Md. Helal Ahmed "LA-Noetherian in a Generalized LA-Ring", International Journal of Mathematics Trends and Technology (IJMTT). V49(5):285-290 September 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
The present study introduces the notion of an LA-Noetherian in an LA-ring and a gener- alized LA-ring. Moreover, it extends the notion of ideal in an nLA-ring and LA-module over LA-ring and its substructure to LA-Noetherian.

Reference
[1] M. F. Atiyah and I. G. MacDonald, Introduction to Commutative Algebra, Addison- Wesley Series in Math., Westview Press, 1994.
[2] M. A. Kazim and M. Naseeruddin, On Almost semigroups, The Alig. Bull. Math. 2 (1972) 1-7.
[3] Q. Mushtaq and M. S. Kamran, Left almost group, Proc. Pak. Acad. of Sciences, 33 (1996) 1-2.
[4] P. V. Protic and N. Stevanovi, AG-test and some general properties of Abel- Grassmann's groupoid, P. U. M. A. 4(6) (1995), 371-383.
[5] T. Shah, M. Raees and G. Ali, On LA-modules, Int. J. Contemp. Math. Sciences, 21(6) (2011), 999-1006.
[6] T. Shah, Fazal ur Rehman and M. Raees, On Near Left Almost Rings, Int. Math. Forum, 6(23) (2011), 1103-1111.
[7] T. Shah and I. Rahman, On LA-rings of finitely nonzero functions, Int. J. Contemp. Math. Sciences, 5(5) (2010), 209-222.
[8] S. M. Yusuf, On Left Almost Ring, Proc. of 7th Int. Pure Math. Conference (2006).

Keywords
LA-ring, LA-modules, LA-submodules, nLA-ring, Ideals.